Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Planar Fourier transforms and Diophantine approximation


Author: R. Kaufman
Journal: Proc. Amer. Math. Soc. 40 (1973), 199-204
MSC: Primary 42A92
DOI: https://doi.org/10.1090/S0002-9939-1973-0320626-7
MathSciNet review: 0320626
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The radial behavior of its Fourier-Stieltjes transform in $ {R^2}$ is related to the modulus of continuity of a measure; in certain cases the Hausdorff dimension of an exceptional set of lines can be estimated. Converse results use the theory of Diophantine approximation established by Besicovitch and Jarník.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 42A92

Retrieve articles in all journals with MSC: 42A92


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1973-0320626-7
Keywords: Fourier-Stieltjes transform, Hausdorff dimension, $ {J_0}$, Diophantine approximation
Article copyright: © Copyright 1973 American Mathematical Society

American Mathematical Society